Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Do I have HIV?
Sep 15, 2012

I was in a relationship with a woman and I had unprotected sex with her many times 2 years ago. Just over a year ago I started becoming allergic to fruits (apples, pears, bananas, and almonds. I then noticed I got sick easier I usual never get sick. Just recently my eczema that I have had ever since I young, got infected, I used hydrocortisone and an antibiotic and it cleared up in 4 days. But right after I started getting red bumps, they are on my back chest neck, waist, and leg. My brother had the problem before me and I think he passed it on to me as his cleared up after 2 weeks he took Benadryl and oatmeal baths daily. I'm doing the same but neither is effective and I'm constantly itchy and feel like something is crawling under my skin. I also noticed my.tongue is very white and I have two bumps raised on the back of my tongue

Response from Mr. Glenn

Thanks for your question,

I'm very sorry to hear about your discomfort. I wish I could tell you through this forum what the cause is, however, that's going to take a serious conversation with a doctor who can examine you.

If you're curious about being at risk for HIV and about your current status, by all means get a HIV test. You're at a time when the test would be accurate (more than 3 months after your last exposure). HOWEVER, all the things that you're describing DO NOT immediately point to HIV. On the contrary, they sound like things tha happen as we get older, our body changes and we experience new discomforts. Like I said though, you'll have to talk to a doctor to really get down to specifics.

Hope this helps!

Erik



Previous
Mrs
Next
Kidney stones

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement